# SDR USAA2012072000003

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON SEGMENT ANGLE AT EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT ANGLE AT EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
